MathSciNet Relay Station
MathSciNet bibliographic data
MR1817783 60B15 (60J10)
Pittet, Ch.; Saloff-Coste, L. On the stability of the behavior of random walks on groups. J. Geom. Anal. 10 (2000), no. 4, 713–737.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement